# SDR AU001257

- Difficulty date: December 28, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5260 · Entrance Stairs
- Part: Structure
- Condition: Damaged
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRSTAIR COMPONENTS BROKEN AND BADLY WORN. MAIN CABIN DOOR COULD NOT BE OPENED.
